# SDR AALA201812069032

- Difficulty date: December 5, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 25,392 hours, 9,483 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MESSAGE DISPLAYED ON FLIGHT ATTENDANT INFORMATION PANEL TO CHECK 4R DOOR PRESSURE. MAINTENANCE SERVICED 4R DOOR DAMPER TO PROPER PRESSURE AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
